# SDR UPS05444343

- Difficulty date: April 11, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65B38600160
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D- BS 1640 LT STR -1L TIE-CLIP FOUND CRACKED. (CRACK LENGTH .125" ), M/D BS1640 STR -1L TIE-CLIP REPLACED AS PER SRM 51-10-01 PG 9.
